# SDR HEEA088083

- Difficulty date: July 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3351
- Aircraft time: 3,636 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Part serial: S7175
- Condition: Worn
- Location: Pitch Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR PITCH CONTROL ROD ELASTOMERIC BEARING RUBBER WORN. REPLACED.
